# SDR FDEA201909022062

- Difficulty date: September 2, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING SUSPECT CRACK AT STA Y = 595 NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING REPAIR CARRIED OUT AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202 AT STA Y = 595. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 1,500 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 1,500 FLIGHT CYCLES AS PER SRM 53-10-14-2R TABLE 201 FIGURE 202 REPAIR 2. METHOD OF INSPECTION BY HFEC OR LIQUID PENETRANT.
